Results 1 to 2 of 2
oxy withdrawal day 6.. is this normal??
  1. #1
    kbs10orlessgmailcom is offline New Member
    Join Date
    May 2014
    Posts
    1

    Default oxy withdrawal day 6.. is this normal??

    Im almost through my 6th day off oxys. I was taking 3-4 80mg pills/day. Day 6 and Im still frighteningly ill. Uncontrollable vomiting and sever stomach cramps... I can't eat or drink anything at all... not even a sip of water. I still feel like I'm dying, like my insides are trying to claw their way out... I thought it was supposed to get better around days 4/5 that's what I read everywhere... is this normal? ?
    ive tried the Thomas Recipe but anytime I swallow the pills they come right back up

  2. #2
    BookishBG is offline New Member
    Join Date
    Aug 2013
    Posts
    17

    Default

    I'm do sorry that you are still having such a hard time. You were on a pretty high dose, so it may take longer for you to start feeling better. But you will! The worst of it will be over soon. You've gotten this far. Hang in there! You can get to the other side!! Good luck!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22